MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ 4 7MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ 4 7MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Catalog Number 151650407
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 05/10/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was revised due to instability.Doi: (b)(6) 2021.Dor: (b)(6) 2022.Affected side: left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: an analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product or product id numbers are received at a later date, the investigation will be updated as applicable.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).Investigation summary
=
> no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot
=
> the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE PS RP INSRT SZ 4 7MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key14592541
Report Number1818910-2022-10035
Device Sequence Number5404168
Product Code NJL
UDI-Device Identifier10603295052302
UDI-Public10603295052302
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/01/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number151650407
Device Lot Number9577053
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2022
Supplement Date Received by Manufacturer07/02/2022
08/01/2023
08/03/2023
Initial Report FDA Received Date06/03/2022
Supplement Report FDA Received Date07/05/2022
08/02/2023
08/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/21/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE PS RP INSRT SZ 4 7MM; UNKNOWN BONE CEMENT(COMPETITOR)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexFemale
Patient Weight78 KG